# SDR DALA2019101755956

- Difficulty date: October 14, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CRACK ON INTERNAL DOUBLER CUTOUT LOWER AREA AT EXTERNAL POWER RECEPTACLE . INTERNAL DOUBLER CUTOUT LOWER AREA AT EXTERNAL POWER RECEPTACLE WAS REPAIRED (PERMANENT REPAIR) PER B737-800 SRM 53-10-15 REPAIR 4.
